Multidimensional solitons in fiber arrays

Year: 1994

Authors: Aceves A. B., De Angelis C., Rubenchik A.M., Turitsyn S.K.

Autors Affiliation: Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131 USA; Plasma Physics Research Institute, Lawrence Livermore National Laboratory, P.O. Box 808, L-418, Livermore, California 94550 USA; Institute of Automation and Electrometry, Novosibirsk 630090, Russia

Abstract: We demonstrate that nonlinear optical fiber arrays can support stable solitonlike pulses with finite energy. The bound state that we have found is localized both in time and in spatial domain in the direction perpendicular to the pulse propagation. Numerical studies support our analytical conclusions.

Journal/Review: OPTICS LETTERS

Volume: 19 (5)      Pages from: 329  to: 331

KeyWords: Nonlinear Optics; Solitons;
DOI: 10.1364/OL.19.000329

Citations: 134
data from “WEB OF SCIENCE” (of Thomson Reuters) are update at: 2023-12-03
References taken from IsiWeb of Knowledge: (subscribers only)
Connecting to view paper tab on IsiWeb: Click here
Connecting to view citations from IsiWeb: Click here